I used Retin A gel a couple months ago for my acne and that seemed to clear up. But I had to stop using it and I switched to Duac gel.
Now I had to stop using Duac because it was not making my acne any better.
I am now using differin Gel 0.1% and have been for three or four weeks. I am experiencing a BAD breakout from the gel, including cystic, nodular, whiteheads, balckheads and papules .
My question is, when will my breakout subside and when will the differin gel start to work?
sorry I dont have an answer I hope it gets better! I am taking Tretinion gel 0.01 and I am not sure it is working. I'm wondering if I should even keep applying it to my face. If you know, please let me know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.